Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Having severe hair fall, taking medicines, no relief, low ferritin levels. Suggestions?

I have a severe hair fall on top and sides many treatments done but nothing is helping me.I tried homeopathy also but no positive signs. now as per doctor advised i am taking Adgain capsules-1 daily,and Tressgro twice in day,daily,Ferox-XT-1tablet daily,follihair-1 daily.but nothing is helping height is 5 1 and weight is 54.apart from it i have no per my test reports my HB-13 and ferritin is 11(which is low doctor said).please help me or if you can suggest any gud dermatologist in bangalore.
Asked On : Tue, 13 Nov 2012
Answers:  1 Views:  351
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
Hi there,
You haven't mention your gender and the strength of the minoxidil that you are using. If you are a female then kindly note that its not allowed to use more than 2% of minoxidil hair spray or lotion because of the growth of unwanted facial and body hair.
Your blood results are not that bad,and the medications you are taking are I think ok fit you but one thing I must clarify to you is that you have to wait for 6-12 months to see the results of the Minoxidil.
There are some helpful tips to to have a healthy hair growth.
Try to avoid :
Lots of fatty food
Lots of caffeine and soda
Sugars in your diet
Smoking and drinking alcohol
Harsh,perfumed hair care products
Try to :
Eat a healthy balanced diet
Drink lots of water,
Regular exercise
And vitamin and mineral supplements (which you are already on)
I hope you ll get the maximum results.
All the best.
Answered: Thu, 15 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor